# SDR AALA2018083099030

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 11,204 hours, 4,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-22-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
